# SDR FDEA202203070437

- Difficulty date: March 7, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26694
- Aircraft time: 75,230 hours, 27,954 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 652532690710
- Condition: Gouged
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD EXTERIOR SKIN STA 580 LOCATED 3" BELOW STRINGER 10 IS GOUGED ACCOMPLISHED FED EX E.A. #F-5230-T0367190 DOORS CARGO DOOR/HYDRAULIC SYSTEM MAIN CARGO DOOR,   STA 580 S10L GOUGE AND DENT DAMAGE
